# SDR SWAA2022031606892

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH CAP STRIPS HAVE EVIDENCE OF CORROSION / EVALUATED EVIDENCE OF CORROSION ON AFT CARGO L/H CAP STRIPS; NO ALLOWABLE LIMITS TO BE FOUND IN SRM 53-00-53-1A-1 REPLACED L/H CAP STRIPS ON BENCH
